# SDR IPXA2019051542137

- Difficulty date: April 27, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 73,648 hours, 11,872 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 2215125555
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C NR 3 ENGINE I/B CORE COWL (T/R) HAS A CRACK ON OUTER SKIN AT FASTENER AT APPROX. 11 O'CLOCK POS. 4" FROM AFT EDGE. REPAIRED CRACKED NR 3 ENGINE I/B T/R CORE COWL OUTER SKIN AFT FIXED INNER BARREL AT STA. NAC 193 - NAC 197.7 IAW EA 011-7830-01-A7749 REV. IR AND EO MD11-7830-72497-A. (MINOR)
